Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 170, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 9, 2011, 8:55 AM MDT for Morrill County, Nebraska. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 8:55 AM MDT (14:55 UTC)
- Expired
- Aug 9, 2011, 9:21 AM MDT
- In force
- 26 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Morrill County, NE
The radar
The Cheyenne radar (KCYS), 180 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 2.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 98 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
745
WUUS55 KCYS 091455
SVRCYS
NEC123-091545-
/O.NEW.KCYS.SV.W.0170.110809T1455Z-110809T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
855 AM MDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 945 AM MDT
* AT 854 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ANGORA...OR 19 MILES SOUTHWEST OF ALLIANCE...AND MOVING EAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
MCCARTHY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4178 10318 4197 10315 4200 10267 4180 10267
4175 10266 4174 10263 4165 10262 4161 10263
TIME...MOT...LOC 1455Z 279DEG 29KT 4185 10303
WIND...HAIL 60MPH 1.00IN
$$
GRIFFITH2 follow-up statements
138
WWUS55 KCYS 091508
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
908 AM MDT TUE AUG 9 2011
NEC123-091545-
/O.CON.KCYS.SV.W.0170.000000T0000Z-110809T1545Z/
MORRILL NE-
908 AM MDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MORRILL COUNTY UNTIL 945 AM MDT...
AT 907 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
SOUTHEAST OF ANGORA...OR 21 MILES SOUTH OF ALLIANCE...MOVING EAST AT
35 MPH.
LOCATIONS IMPACTED INCLUDE...
MCCARTHY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4178 10318 4197 10315 4200 10267 4180 10267
4175 10266 4174 10263 4165 10262 4161 10263
TIME...MOT...LOC 1508Z 279DEG 29KT 4180 10290
WIND...HAIL 60MPH 1.00IN
$$
GRIFFITH069
WWUS55 KCYS 091521
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
921 AM MDT TUE AUG 9 2011
NEC123-091531-
/O.CAN.KCYS.SV.W.0170.000000T0000Z-110809T1545Z/
MORRILL NE-
921 AM MDT TUE AUG 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORRILL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4178 10318 4197 10315 4200 10267 4180 10267
4175 10266 4174 10263 4165 10262 4161 10263
TIME...MOT...LOC 1521Z 279DEG 29KT 4179 10276
$$
GRIFFITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:00 AM MDT, 2 hours 55 minutes earlier.
Area forecast discussion, Aug 9, 6:00 AM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 600 AM MDT TUE AUG 9 2011 .AVIATION...12Z TAF ISSUANCE THE MAIN CONCERN TODAY WILL BE THE WIND DIRECTION AND THE TIMING OF WHEN THE THUNDERSTORMS WILL DEVELOP. LATEST WATER VAPOR LOOP WAS SHOWING A FAIRLY PRONOUNCED JET STREAK MOVING INTO NORTHERN NEVADA WITH PRESSURE FALLS TAKING PLACE ALONG THE LARAMIE RANGE. THIS MAY INDUCE SURFACE LOW PRESSURE NEAR THE CHEYENNE RIDGE TODAY. MEANWHILE...A WEAK SURFACE TROF IN ASSOCIATION WITH AN UPPER LEVEL JET STREAK WAS MOVING THROUGH NORTHERN WYOMING. LATEST RADAR LOOP FROM RIVERTON WAS SHOWING A SUBTLE BOUNDARY MOVING THROUGH THAT REGION. THESE BOUNDARIES MAY BE ABLE TO PROPAGATE SOUTHEAST INTO PORTIONS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE BY EARLY AFTERNOON. HOWEVER...WE ARE NOT REAL CONFIDENT HOW FAR SOUTH THAT BOUNDARY WILL PROPAGATE. THE LATEST NAM HAS THIS BOUNDARY PUSHING THROUGH CHEYENNE BY MID AFTERNOON. WE DELAYED THE TIMING OF THIS BOUNDARY A COUPLE OF HOURS...SINCE THE DEVELOPMENT OF THE SURFACE LOW NEAR THE CHEYENNE RIDGE MAY TEND TO DELAY IT EVEN MORE. SCATTERED THUNDERSTORMS STILL LOOK POSSIBLE ALONG AND BEHIND THIS BOUNDARY THIS AFTERNOON WITH THE BEST SHOT AT THE CYS...CDR...BFF...AIA AND SNY. BEHIND THIS BOUNDARY...WE WILL HAVE TO BE ON THE LOOKOUT FOR POTENTIAL LOW CLOUDS DEVELOPMENT AND IFR CONDITIONS. WE WENT AHEAD AND INTRO DUCED THE LOW CLOUD POTENTIAL BEHIND THIS BOUNDARY THIS EVENING. COX && .PREV DISCUSSION... /ISSUED 332 AM MDT TUE AUG 9 2011/ SHORT TERM...TODAY THROUGH THURSDAY NIGHT THE PRE DAWN WATER VAPOR IMAGERY ANIMATION SHOWED WEAK UPPER RIDGING OVER THE BI-STATE REGION...WITH A FEW MINOR SHORT WAVES PASSING OVER THE RIDGE. ONE RESPONSIBLE FOR MONDAY EVENING/S CONVECTION WAS MOVING SOUTHEAST INTO WEST CENTRAL NEBRASKA....WITH THE NEXT UPSTREAM WAVE MOVING EAST ACROSS EASTERN IDAHO INTO WESTERN MONTANA/NORTHWEST WYOMING. THE REGIONAL SURFACE ANALYSIS DEPICTED A STALLED BOUNDARY ON THE WINDWARD SIDE OF THE LARAMIE RANGE EXTENDING SOUTH ALONG THE FRONT RANGE OF COLORADO. A RIDGE OF HIGH PRESSURE WAS SITUATED OVER EASTERN MONTANA AND THE WESTERN DAKOTAS. SURFACE WINDS WERE LIGHT NORTHEAST TO EAST WITH DEW POINTS IN THE 50S IN THE NEBRASKA PANHANDLE...AND LIGHT SOUTHERLY WINDS WITH DEW POINTS IN THE 30S AND 40S IN SOUTHEAST WYOMING. THE 00Z NUMERICAL MODEL GUIDANCE MEMBERS ARE FAIRLY CONSISTENT WITH THE UPPER LEVEL FEATURES DURING THE SHORT TERM. THE FLOW ALOFT WILL REMAIN NEAR ZONAL...WITH PERIODIC SHORT WAVES TRANSLATING EASTWARD ACROSS THE FORECAST AREA THE NEXT FEW DAYS. SURFACE HIGH PRESSURE WILL CONTINUE TO RIDGE SOUTHEAST INTO THE NORTHERN/CENTRAL PLAINS THE NEXT FEW DAYS...WHICH WILL MAINTAIN A FAIRLY MOIST EAST TO SOUTHEAST LOW LEVEL UPSLOPE FLOW EAST OF THE LARAMIE RANGE. A FEW ISOLATED SHOWERS OR THUNDERSTORMS WILL BE ONGOING OVER EAST CENTRAL WYOMING AND NORTHERN PANHANDLE THIS MORNING. SURFACE CONVERGENCE ALONG THE STALLED BOUNDARY OVER THE LARAMIE RANGE... COMBINED WITH INCREASING INSTABILITY FROM AFTERNOON HEATING WILL INITIATE TSTORM DEVELOPMENT. A LOW LEVEL THERMAL RIDGE WITH SURFACE BASED CAPES OF 1500-2000 J/KG WILL BECOME ESTABLISHED FROM EAST CENTRAL WYOMING INTO WESTERN NEBRASKA BY MID AFTERNOON. EAST TO SOUTHEAST LOW LEVEL FLOW ON COOL SIDE OF BOUNDARY COMBINED WITH MID-LEVEL WESTERLY 35 TO 45 KT WINDS WILL CREATE SUFFICIENT SHEAR PROFILE FOR ISOLATED SUPERCELL THUNDERSTORMS EAST OF THE LARAMIE RANGE DURING THE LATE AFTERNOON AND EARLY EVENING. THE MAIN THREATS FROM THESE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. THE TORNADO POTENTIAL IS FAIRLY LOW...BUT IF THE SHEAR STRENGTHENS...CANNOT RULE OUT AN ISOLATED TORNADO. THE SEVERE THREAT WILL DECREASE AFTER MID EVENING....WITH SCATTERED THUNDERSTORMS LINGERING OVER THE PANHANDLE THROUGH THE LATE NIGHT HOURS. HIGH TEMPERATURES WILL BE IN THE 70S AND 80S LOWER ELEVATIONS AND 60S IN THE MOUNTAINS. WEDNESDAY/S SYNOPTIC PATTERN LOOKS SIMILAR TO TODAY WITH THE SURFACE BOUNDARY STILL PRESENT NEAR THE LARAMIE RANGE AND EAST TO SOUTHEAST UPSLOPE FLOW OVER THE EASTERN CWA. DEW POINTS IN THE 50S WITH SURFACE BASED CAPES OF 500-1000 J/KG WILL EXIST EAST OF THE LARAMIE RANGE. THE COVERAGE OF CONVECTION OVER THE LARAMIE RANGE DURING THE AFTERNOON WILL BE ISOLATED...WITH A LOW THREAT FOR STRONG TO MARGINALLY SEVERE THUNDERSTORMS DURING THE LATE AFTERNOON AND EARLY EVENING DUE TO LESS FAVORABLE SHEAR. WILL NEED TO MONITOR FUTURE MODEL RUNS FOR POSSIBLE UPGRADES TO SLIGHT RISK. HIGH TEMPERATURES WILL BE SLIGHTLY COOLER WITH 70S TO LOWER 80S LOWER ELEVATIONS AND UPPER 50S AND 60S IN THE MOUNTAINS. THE PERSISTENT SURFACE BOUNDARY NEAR THE LARAMIE RANGE WILL SHIFT EAST INTO THE CENTRAL HIGH PLAINS...ALONG WITH THE LOW LEVEL MOISTURE AND INSTABILITY. AS A RESULT...ISOLATED AFTERNOON AND EARLY EVENING CONVECTION WILL BE LIMITED TO THE FAR NORTHEAST AND EASTERN PORTIONS OF THE CWA. DRIER AIR WEST OF THE LARAMIE RANGE WILL SPREAD EAST INTO THE WYOMING PLAINS. HIGH TEMPERATURES WILL RISE TO NEAR OR SLIGHTLY ABOVE NORMAL WITH 80S TO AROUND 90S LOWER ELEVATIONS AND 60S AND 70S IN THE MOUNTAINS. LONG TERM...FRIDAY THROUGH TUESDAY THE MAIN CONCERN WITH THIS TIME FRAME IS HOW WARM WE WILL GET THIS WEEKEND AND THE POTENTIAL FOR MORE MONSOONAL MOISTURE. FRIDAY-SATURDAY: LATEST WATER VAPOR LOOP WAS SHOWING A FAIRLY PRONOUNCED UPPER LEVEL TROUGH DIGGING ACROSS THE EASTERN PACIFIC. THIS UPPER LEVEL TROUGH IS EXPECTED TO AMPLIFY DURING THE NEXT COUPLE OF DAYS WHICH WILL ALLOW FOR THE UPPER LEVEL RIDGE TO BUILD OVER THE ROCKIES. GEFS ENSEMBLES ARE SHOWING +1 TO +2 STANDARD DEVIATIONS ABOVE NORMAL WITH REGARDS TO TEMPERATURES ACROSS AREAS ALONG AND WEST OF THE LARAMIE RANGE. ALONG WITH THESE ABOVE NORMAL TEMPERATURES...WE WILL ALSO BE LOOKING AT VERY DRY CONDITIONS WILL RELATIVE HUMIDITIES AROUND 10 TO 15 PERCENT...BUT WIND SPEEDS WILL GENERALLY RANGE FROM 10 TO 20 MPH FROM THE WEST. THIS REGION MAY NEED TO BE WATCHED FOR POTENTIAL FIRES LATER THIS WEEK. MEANWHILE...AREAS EAST OF THE LARAMIE...WILL FEEL THE RETURN OF THE MONSOONAL MOISTURE BY SATURDAY EVENING WITH AFTERNOON DEW POINTS REACHING THE 50S IN THE PANHANDLE REGION. WOULD NOT BE SURPRISED IF SOME AREAS IN THE PANHANDLE REGION MAY RECEIVE DEW POINTS IN THE LOW 60S. SATURDAY NIGHT-TUESDAY: THERE ARE SOME TIMING DIFFERENCES IN THE MODELS ON WHEN THIS UPPER LEVEL RIDGE WILL BREAK DOWN EARLY NEXT WEEK. THE ECMWF/UKMET APPEARS TO BE THE FASTEST...WHILE THE GFS/GEFS/GEMNH ENSEMBLES APPEAR TO BE THE SLOWEST IN BRINGING THE UPPER LEVEL TROUGH INTO BRITISH COLUMBIA AND SASKATCHEWAN. THE ECMWF/UKMET TRIES TO BRING THE TROUGH INTO BRITISH COLUMBIA BY SUNDAY EVENING WHILE THE GEFS/GFS/GEMNH IS ABOUT 12-24 HOURS SLOWER. WE ARE GOING TO FAVOR A BLENDED SOLUTION FOR NOW...WHICH WOULD TEND TO BRING A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS TO AREAS WEST OF THE LARAMIE RANGE IN THE OROGRAPHIC FAVORED AREAS ON SUNDAY WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE AREA ON MONDAY. THIS PERIOD SHOULD ALSO BEGIN TO TURN A BIT COOLER AS A FRONTAL BOUNDARY MOVES THROUGH THE AREA MONDAY OR MONDAY NIGHT. AVIATION...06Z TAF ISSUANCE QUIET CONDITIONS WILL BE THE RULE OVERNIGHT WITH VFR CONDITIONS EXPECTED. THERE IS A CHANCE OF THUNDERSTORMS TOMORROW AFTERNOON AS A MID LEVEL TROUGH MOVES THROUGH THE AREA WITH AN ASSOCIATED UPPER LEVEL JET STREAK. THE BULK OF THE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP MAINLY ALONG AND EAST OF THE LARAMIE RANGE AFTER 20Z. FIRE WEATHER... THE DRIEST AIR WILL BE OVER ALBANY AND CARBON COUNTIES THE NEXT FEW DAYS...WITH AFTERNOON RELATIVE HUMIDITIES OF 10 TO 20 PERCENT. WINDS WILL BE BREEZY AT TIMES WITH GUSTS OF 20 TO 30 MPH. HOWEVER...FUELS ARE NOT QUITE READY FOR RAPID FIRE GROWTH. WILL NEED TO MONITOR THE DRY LIGHTNING POTENTIAL WITH ISOLATED THUNDERSTORMS OVER NORTHERN PORTIONS OF THOSE TWO COUNTIES. AREAS ALONG AND EAST OF THE LARAMIE RANGE IN SOUTHEAST WYOMING WILL SEE LOWEST RELATIVE HUMIDITIES OF 25 TO 35 PERCENT....WITH 35 TO 45 PERCENT OVER THE WESTERN PANHANDLE. DRIER AIR WILL SPREAD EAST INTO THE PANHANDLE ON THURSDAY...WITH AFTERNOON RELATIVE HUMIDITIES OF 10 TO 20 PERCENT FOR MUCH OF SOUTHEAST WYOMING... AND 25 TO 30 PERCENT FOR THE PANHANDLE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...JAMSKI LONG TERM/AVIATION...REC
Hazardous weather outlook, Aug 9, 4:10 AM MDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 410 AM MDT TUE AUG 9 2011 WYZ101>119-101015- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 410 AM MDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP MAINLY NORTHEAST OF A CHEYENNE TO RAWLINS LINE THIS AFTERNOON. SOME OF THE STORMS MAY BECOME SEVERE ESPECIALLY EAST OF A CHEYENNE TO DOUGLAS LINE WHERE LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. AN ISOLATED TORNADO ALSO CANNOT BE RULED OUT ACROSS THIS REGION. THIS ACTIVITY SHOULD BEGIN TO EXIT SOUTHEAST WYOMING LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP MAINLY ALONG AND EAST OF THE LARAMIE RANGE ON WEDNESDAY. A FEW THESE STORMS MAY BECOME STRONG AND PRODUCE GUSTY WINDS AND SMALL HAIL. THE NEXT SHOT OF THUNDERSTORMS IS EXPECTED TO TAKE PLACE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-101015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 410 AM MDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE PANHANDLE REGION THIS AFTERNOON. SOME OF THE STORMS MAY BECOME SEVERE WHERE LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. AN ISOLATED TORNADO ALSO CANNOT BE RULED OUT ACROSS THIS REGION. THIS ACTIVITY SHOULD BEGIN TO EXIT THE PANHANDLE REGION LATE THIS EVENING INTO THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN ON WEDNESDAY. A FEW THESE STORMS MAY BECOME STRONG AND PRODUCE GUSTY WINDS AND SMALL HAIL. THE NEXT SHOT OF THUNDERSTORMS IS EXPECTED TO TAKE PLACE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE COX
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:09 PM MDT | Special Weather Statement | CYS | Morrill | 51 min |
| Aug 8, 7:06 PM MDT | Special Weather Statement | CYS | Box Butte | 24 min |
| Aug 9, 9:48 AM MDT | Special Weather Statement | CYS | Dawes | 57 min |
| Aug 9, 10:41 AM MDT | Special Weather Statement | CYS | Box Butte | 49 min |
| Aug 9, 2:16 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 10 min |
| Aug 9, 2:24 PM MDT | Tornado Warning | CYS | Cheyenne | 36 min |
| Aug 9, 2:47 PM MDT | Tornado Warning | CYS | Cheyenne | 16 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.